# SDR MWEA010823

- Difficulty date: May 24, 2001
- Submitted: June 4, 2001
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- Aircraft time: 72,831 hours, 60,669 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 991960315
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD AND AFT SIDE OF SHEAR TIE BETWEEN LONGERON 29 LEFT TO 29 RIGHT STATION 890.  REMOVED SHEAR TIE AND CORROSION, FABRICATED AND INSTALLED SHEAR TIE.
